# SDR HEEA084459

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,214 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Part serial: 6679
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR INDICATOR NEEDLE FLUCTUATES AND SOMETIMES FALLS TO ZERO.  LOW ROTOR LIGHT INTERMITTENTLY COMES ON. TO BE SENT TO VENDOR FOR REPAIR.
